Rational curves on smooth hypersurfaces of low degree

Tim D Browning, Pankaj Vishe

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)
289 Downloads (Pure)

Abstract

We establish the dimension and irreducibility of the moduli space of rational curves (of fixed degree) on arbitrary smooth hypersurfaces of sufficiently low degree. A spreading out argument reduces the problem to hypersurfaces defined over finite fields of large cardinality, which can then be tackled using a function field version of the Hardy-Littlewood circle method, in which particular care is taken to ensure uniformity in the size of the underlying finite field.
Original languageEnglish
Pages (from-to)1657–1675
Number of pages19
JournalAlgebra and Number Theory
Volume11
Issue number7
Early online date7 Sep 2017
DOIs
Publication statusPublished - Sep 2017

Keywords

  • math.AG
  • math.NT
  • 14H10 (11P55, 14G05)

Fingerprint

Dive into the research topics of 'Rational curves on smooth hypersurfaces of low degree'. Together they form a unique fingerprint.

Cite this